# SDR AALA202102089013

- Difficulty date: February 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 31,622 hours, 12,792 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SIGNIFICANT LEFT MAIN/WING TANK LOW FUEL IMBALANCE 5 MINUTES AFTER TAKEOFF, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD WITHOUT FURTHER INCIDENT. PERFORMED TANK AND COMPENSATOR UNIT DRY CAPACITANCE AND RESISTANCE CHECK IAW AMM 28-41-21, OPS CHECK GOOD.
